# SDR SWAA2021081380596

- Difficulty date: May 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT BS 500C AND STR26L ANGLE ATTACH BRACKET FROM FRAME TO Z CHZNNEL SUPPORT IS CRACKED. [200-008] / REMOVED AND REPLACED BRACKET AT FWD CARGO COMP AT BS 500C STR 26L IN REF B737-700 SRM 51-40-02-0G-0
